Change search
ReferencesLink to record
Permanent link

Direct link
Lie algebra deformations in characteristic 2
Stockholm University, Faculty of Science, Department of Mathematics.
2015 (English)In: Mathematical Research Letters, ISSN 1073-2780, Vol. 22, no 2, 353-402 p.Article in journal (Refereed) Published
Abstract [en]

Of four types of Kaplansky algebras, type-2 and type-4 algebras have previously unobserved Z/2-gradings: nonlinear in roots. A method assigning a simple Lie superalgebra to every Z/2-graded simple Lie algebra in characteristic 2 is illustrated by seven new series. Type-2 algebras and one of the two type-4 algebras are demystified as nontrivial deforms (the results of deformations) of the alternate Hamiltonian algebras. The type-1 Kaplansky algebra is recognized as the derived of the nonalternate version of the Hamiltonian Lie algebra, the one that preserves a tensorial 2-form. Deforms corresponding to nontrivial cohomology classes can be isomorphic to the initial algebra, e.g., we confirm Grishkov's implicit claim and explicitly describe the Jurman algebra as such a semitrivial deform of the derived of the alternate Hamiltonian Lie algebra. This paper helps to sharpen the formulation of a conjecture describing all simple finite-dimensional Lie algebras over any algebraically closed field of nonzero characteristic and supports a conjecture of Dzhumadildaev and Kostrikin stating that all simple finite-dimensional modular Lie algebras are either of standard type or deforms thereof. In characteristic 2, we give sufficient conditions for the known deformations to be semitrivial.

Place, publisher, year, edition, pages
2015. Vol. 22, no 2, 353-402 p.
Keyword [en]
Lie algebra, characteristic 2, Kostrikin-Shafarevich conjecture, Jurman algebra, Kaplansky algebra, deformation
National Category
URN: urn:nbn:se:su:diva-117411ISI: 000353051000003OAI: diva2:814273


Available from: 2015-05-26 Created: 2015-05-19 Last updated: 2015-05-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Leites, Dimitry
By organisation
Department of Mathematics
In the same journal
Mathematical Research Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link